# SDR CA990310072

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 4045685
- Condition: Wrong Part
- Location: Boost Pump
- Component: Adel, 723681
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING REMOVED MADE BY MRC.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.  OEM USES SKF BEARINGS.
